Announcement

Collapse
No announcement yet.

bad vivid dreams side affect?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bad vivid dreams side affect?

    I've started taking some new night meds at night starting in jan of this year (Enablex 7.5MG, however he just raise it to 15MG yesterday, and Amitriptline 25 MG) and now he just added hydroxyzine pamoate 25MG. However, I guess I get to sleep a little better since they are all drowsy. However, it is just that my dreams have gotten very vivid lately and not so happy heh...I was just wondering if this was a side affect of meds or not..., the other meds I'm on is elmiron as well. I don't know, it could be nothing, its just making it harder to stay asleep...

  • #2
    Some medications can have this side effect. Have you mentioned it to your doctor?

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      This happened to me with hydroxyzine. In fact, I found that I couldn't take it. I now take allegra and that works for me. But, everyone is different.
      mom_in_ma

      Comment


      • #4
        I have pretty vivid and strange dreams lately as well, but I no longer take hydroxyzine. But, it is likely a side effect of lots of meds!

        If it's something that's bothersome (which it sounds like it is, no one likes nightmares!), then I would mention it to your doc, maybe you can switch to something different.

        Good luck,
        Claudia

        ~Claudia

        "A heart is not judged by how much you love; but by how much you are loved by others."
        ~ The Wizard of Oz

        "If I ever go looking for my heart's desire again, I won't look any further than my own
        back yard. Because if it isn't there, I never really lost it to begin with!" ~ Dorothy


        Comment


        • #5
          thanks for the replies, I don't see him until another 3 months so hopefully I can handle it until then

          Comment


          • #6
            When I first started the amitryptiline (elavil) back in October I had very vivid dreams, some were pretty nightmarish. I figured a lot of it could be attributed to the fact that I was sleeping longer, rather than being up every hour or two. It still seems that I'm dreaming more (or remembering my dreams more), but they're rarely scary -- I think that went away after a few weeks. I started on 25 mg at nigth in October 06, went up to 75 mg in November and have stayed at that level since then.

            Comment


            • #7
              I had very vivid dreams that were a btt nightmareish when I first started taking Elavil. It took several weeks for this side effect to go away.
              I was told that vivid dreams can be a side effect of Elavil (amitriptyline).

              If its bothersome and you dont feel you can wait it out to see if goes away,by all means contact your DR to see if theres something else you could try.

              take care
              diana
              (\__/)
              (o.O )
              (> < ) This is Bunny. He's on his way to world domination.

              Comment


              • #8
                I took Hydroxyzine HCL (30 mg) for about a week. The first night I felt like I was on a bad acid trip (not that I have done acid). When I was able to fall asleep I would have these horrible nightmares (which led to me not sleeping). After a week of that, I decided to stop taking it.

                Medical "Issues":
                IC
                GERD
                Tachycardia(resting rate is 125-130 )
                Medicastions:
                Tramadol-as needed (IC)-50mg
                Elmiron 200mg twice a day
                Levsin .125mg 1-2 pills 4 times a day

                Comment


                • #9
                  When I started Lyrica, I started having bad/weird dreams. The kind that I would wake up and then when I fell back to sleep would go right back into. I remember that I would have a dream/nightmare, but never remember what it was about. In reading the side effects, it mentions the possibility of bad dreams. It is strange how meds can effect our thoughts. They haven't been as bad lately.

                  Comment


                  • #10
                    vivid dreams are a side effect of elavil. i am not sure about the others you are on.

                    Comment

                    Working...
                    X